MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 12MM MINI M MINI; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP PRIMARY STEM 12MM MINI M MINI; PROSTHESIS, SHOULDER
Model Number 113632
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign - (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the package (tyvek) of the device was not sealed and already open.The device was not used in the surgery as it may lead to possible contamination.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of pictures.Visual examination of the provided pictures identified the tray is opened.The tyvek adhesive residue appears to be transferred along the entirety of the edge of the tray, indicating the tray was properly sealed.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product location unknown.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
COMP PRIMARY STEM 12MM MINI M MINI
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14429819
Report Number0001825034-2022-01225
Device Sequence Number15111887
Product Code HSD
UDI-Device Identifier00887868267796
UDI-Public(01)00887868267796(17)310305(10)65030198
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number113632
Device Catalogue Number113632
Device Lot Number65030198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown